MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY MRI PACEMAKER, SR; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number PM1172
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented for in clinic follow-up.Device interrogation revealed premature battery depletion on the pacemaker (pm) and low out-of-range pacing impedance on the right ventricular (rv) lead.Additionally, no capture was noted on the rv lead.The physician explanted and replaced the pm and rv lead.The patient condition was stable.
 
Event or Problem Description
It was reported that the patient presented for in clinic follow-up.Device interrogation revealed premature battery depletion on the pacemaker (pm) and low out-of-range pacing impedance on the right ventricular (rv) lead.Additionally, no capture was noted on the rv lead.On (b)(6) 2026, the physician explanted and replaced the pm.The rv lead was capped and replaced that same day.The patient condition was stable.
 
Additional Manufacturer Narrative
Correction: section b5 - the rv lead was capped on (b)(6) 2026 and was not explanted as previously stated.
 
Additional Manufacturer Narrative
The reported events of premature battery depletion was confirmed.As received, the device had no telemetry communication and no output.Visual inspection of the header attachment area detected a bonding anomaly.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.A device hermeticity breach was observed, consistent with feedthrough damage as a result of fluid intrusion between the header and case, and subsequent fluid ingress to the internal electronics.The device was cut open to enable further testing and battery was found depleted.Hybrid circuitry was tested by connecting to an external power source.Test results indicated normal current drain.A manufacturing anomaly may have occurred, which resulted in the header bonding anomaly.The device is included in the assurity and endurity pacemakers' header anomaly advisory issued by abbott on 15 march 2021.

Brand Name
ENDURITY MRI PACEMAKER, SR
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24081620
Report Number2017865-2026-01001
Device Sequence Number5827650
Product Code LWP
UDI-Device Identifier05414734509596
UDI-Public(01)05414734509596(10)A000047116(17)190531
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberPM1172
Device Lot NumberA000047116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer01/16/2026
02/18/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/30/2026
02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1530-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown